# SDR SWAA2018060622583

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 49,535 hours, 29,000 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48108
- Part serial: H0186
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DIVERSION, COCKPIT R2 WINDOW SCORCHED AND DELAMINATED AT FL370. NO OVERHEAT LIGHT.  R&R R2 WINDOW IAW MT.
